# SDR CA120716024

- Difficulty date: July 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2D
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633261
- Condition: Cracked
- Location: Tail Rotor Head
- Part time: 91 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF THE TAIL ROTOR BLADE IT WAS FOUND THAT THESE HALF SHELLS OR LAMINATED BEARING WHERE WEARING OUT AT A VERY HIGH RATE AND WOULD NOT LAST FOR MORE THAN 100 HRS.  THESE BEARING WHERE REMOVED AND A NEW SET INSTALLED.  ACFT BALANCED AND PUT BACK TO SERVICE.
